The surface susceptibility of a simple metal

R. L. Kautz, Arthur J Freeman, B. B. Schwartz

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The magnetic surface response of a simple metal to a uniform magnetic field is calculated for a jellium model of a metal surface. We find a positive surface contribution to the measured susceptibility of finite samples.

Original languageEnglish
Pages (from-to)473-474
Number of pages2
JournalPhysics Letters A
Volume57
Issue number5
DOIs
Publication statusPublished - Jul 12 1976

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this